RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2006, Volume 42, Issue 1, Pages 43–51 (Mi ppi36)  

Automata Theory

Entropy of Multidimensional Cellular Automata

E. L. Lakshtanova, E. S. Langvagenb

a University of Aveiro
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Since the topological entropy of a vast class of two-dimensional cellular automata (CA) is infinite, of interest is the possibility to renormalize it so that to obtain a positive finite value. We find the asymptotics of the information function of a multidimensional CA and, accordingly, introduce the renormalized topological entropy as a coefficient of this asymptotics. We describe some properties of the introduced quantity, in particular, its positivity for CA of the type of “The Game of Life.” Also, we give an example of an explicit evaluation of this parameter for a particular cellular automaton.

Full text: PDF file (872 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2006, 42:1, 38–45

Bibliographic databases:

UDC: 621.391.1:519.27
Received: 30.08.2005
Revised: 01.12.2005

Citation: E. L. Lakshtanov, E. S. Langvagen, “Entropy of Multidimensional Cellular Automata”, Probl. Peredachi Inf., 42:1 (2006), 43–51; Problems Inform. Transmission, 42:1 (2006), 38–45

Citation in format AMSBIB
\Bibitem{LakLan06}
\by E.~L.~Lakshtanov, E.~S.~Langvagen
\paper Entropy of Multidimensional Cellular Automata
\jour Probl. Peredachi Inf.
\yr 2006
\vol 42
\issue 1
\pages 43--51
\mathnet{http://mi.mathnet.ru/ppi36}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2214511}
\zmath{https://zbmath.org/?q=an:1104.37009}
\transl
\jour Problems Inform. Transmission
\yr 2006
\vol 42
\issue 1
\pages 38--45
\crossref{https://doi.org/10.1134/S0032946006010042}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646013900}


Linking options:
  • http://mi.mathnet.ru/eng/ppi36
  • http://mi.mathnet.ru/eng/ppi/v42/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:448
    Full text:189
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020